# SDR UPS01435962

- Difficulty date: May 7, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69B023288
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 FWD CARGO COMPT AFT BHD BS 1000 RBL 34 UPPER EDGE SHEAR TIE CRACKED.  SHEAR TIE REPLACED AS PER SRM 51-10-01.
